MAUDE Adverse Event Report: UNOMEDICAL DEVICES S.A DE C.V COMFORT; SET, ADMINISTRATION, INTRAVASCULAR

UNOMEDICAL DEVICES S.A DE C.V COMFORT; SET, ADMINISTRATION, INTRAVASCULAR
Model Number MMT-381
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hypoglycemia (1912)
Date of Event 04/12/2020
Type of Reportable Event Death
Additional Manufacturer Narrative
Unomedical hereby submits this initial report as part of its complaint remediation activities conducted under a capa 2356421 and capa 2566479 in accordance with the fda action plan, which incorporates qp-ic-2026-0020 (ic retrospective complaint review) and qp-ic-2026-0024 (ic retrospective mdr review).This submission includes a retrospective reassessment of previously evaluated complaints.Unomedical is providing this supplemental information in accordance with the reporting requirements set forth in 21 cfr part 803.Any fields left blank indicate that the information is unknown, unavailable, or remains unchanged.Additional information - this medical device report (mdr)is being submitted to include the below: h6: investigation results under type of investigation, investigation findings, investigation conclusions h11: investigation summary e1:patient city: (b)(6).Patient country: the united states.Complaint investigation results a complaint investigation was performed based on the event description and the assigned malfunction code no malfunction based on complaint information.Additional information was requested to support the investigation however, a lot number or any product specific information was not provided.No device, device components, or other visual or physical evidence was made available for evaluation.Consequently, visual inspection, retain-sample testing, or the assessment of potential product performance issues, component integrity, or manufacturing defects could not be performed.In response to the complaint and due to the absence of a specific lot number, a high-level review of manufacturing controls for the comfort (silhouette paradigm) product family was conducted to document the routine controls used to detect potential defects at the product family level.The review identified the following controls in use for the comfort (silhouette paradigm) product family, including: the review identified the following controls in use for the comfort (silhouette paradigm) product family, including: visual inspections performed under sampling plans during cannula assembly, verifying: needle guard position.Adhesive tape integrity.Cannula not lifted or damaged.Segbrane placement.Needle condition and orientation.Pur film presence and correct position.Functional testing performed under sampling (acceptable quality limit (aql) 0.65), including: flow test.Leak test.Static tension tests for connector engagement and adhesive seal integrity.Water leak tests.Sampling verification under aql 0.65 including visual and dimensional inspections such as: catheter integrity.Membrane placement.Heat shrink tubing position.Connector and tubing condition.Quality inspection before sterilization under aql 0.65, verifying correct labeling, ifu presence, tyvek integrity, packaging configuration, and absence of contamination.Corrective and preventive action (capa) determination based on the investigation, no further action is required.The record will be closed and monitored through tracking and trending per work instruction (wi) (monthly trips and alerts).Complaint unconfirmed: following investigation, the reported failure could not be confirmed for this complaint.Complaint investigation - conclusion based on the limited information available, the investigation was completed and no product malfunction was alleged or identified.The complaint could not be confirmed due to insufficient information, and the record is being closed based on the event description and the information provided in the complaint.Based on the available information, this event is deemed to be a reportable death.Request was performed for additional information including lot number; however, lot number was not provided.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number reporting site: 8021545.Manufacturing site: 3003442380.
 
Event or Problem Description
It was reported that the patient was hospitalized due to low blood glucose and was later deceased due to heart condition and hypotension adrenal insufficiency on (b)(6) 2020.

Brand Name
COMFORT
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
UNOMEDICAL DEVICES S.A DE C.V
ave.fomento industrial l9 m3
parque industrial del norte
reynosa,tamps. 88736
MX  88736
Manufacturer (Section G)
UNOMEDICAL DEVICES S.A DE C.V
ave.fomento industrial l9 m3
parque industrial del norte
reynosa,tamps. 88736
MX   88736
Manufacturer Contact
courtney smith
aaholmvej 1 - 3
osted
lejre 4320
DA   4320
6032470255
MDR Report Key25495546
Report Number3003442380-2026-33280
Device Sequence Number16103753
Product Code FPA
UDI-Device Identifier05705244008588
UDI-Public05705244008588
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K162812
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberMMT-381
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2026
Initial Report FDA Received Date06/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown